# SDR FDEA201103010808

- Difficulty date: March 1, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 24,781 hours, 12,953 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A53781966200
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT AT FRAME 32 CROSS BEAM BETWEEN LONGERON 3 AND 4 FOUND 04 FASTENERS MISSING.  FASTENERS INSTALLED AS PER E.A. 6-5310-92946, PART 2.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 111.
